MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. G-JET; TRADITIONAL LENGTH TRANSGASTRIC JEJUNAL FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. G-JET; TRADITIONAL LENGTH TRANSGASTRIC JEJUNAL FEEDING TUBE
Model Number TGJ-18-45
Health Effect - Clinical Code Pain (1994)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon removal of the device the enclosed tubing support had partially dislodged from the tube and there was a noticeable tear in the center of the tube where the tubing support was secured.There was no record of harm to the patient provided.Amt has been working with the customer to obtain additional information regarding what triggered the initial need for the removal of the device to better understand how the failure occurred.A device history review was conducted and no similar complaints have been logged from the same batch or any other batches of the same device type.Based on the provided information, there was no evidence found that would indicate the failure was due to a manufacturing defect or quality issue.The device was in use for nearly 4.5 months before the failure occurred, indicating that the device was properly functioning during this time.We have assigned complaint # (b)(4) to this report and will provide additional information to the fda if additional information is able to be obtained and it changes the conclusion of this report.
 
Event or Problem Description
Imaging over the abdomen demonstrated apparent fracturing of the gj tube.Contrast was injected through the tube demonstrating complete fracturing of the gj tube near the gastric lumen with complete discontinuity of the jejunal portion of the catheter.A.035 stiff glidewire was advanced through the catheter into the stomach.The gastric portion of the tube was removed.The distal jejenal portion was retained inside the patient and was connected to the proximal gastric portion via a metallic spring coil.Attempt was made to pull the distal portion out via the coil, however this cause significant pain for the patient.After further discussion, dr.Of gi was consulted.The decision was made to have the retained portion of the catheter removed endoscopically by gi.The metallic spring coil was cut with scissors, and the external portion taped to the patient's skin.

Brand Name
G-JET
Common Device Name
TRADITIONAL LENGTH TRANSGASTRIC JEJUNAL FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key11598945
Report Number1526012-2021-00012
Device Sequence Number3496700
Product Code KNT
UDI-Device Identifier00842071125318
UDI-Public(01)00842071125318(17)230501(10)201002-304
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182804
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2023
Device Model NumberTGJ-18-45
Device Catalogue NumberTGJ-18-45
Device Lot Number201002-304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;